# SDR SWAA2024030147261

- Difficulty date: January 31, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19R FWD CARGO COMPARTMENT 2024-77370<[01] REPLACED GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902; SHEET: 174; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED GUSSET LOCATED BS500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902; SHEET: 174; REV: -; SEE INDIVIDUAL SIGN-OFF BELOW. AS RII
